# SDR UPS99829083

- Difficulty date: February 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N810UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46001
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 980
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C2, AFT PIT FS 980 FRAME CAP CORRODED AT L35L AND BETWEEN L35R AND L34R.     CORROSION OUT OF LIMITS.  DYE PEN SHOWED CRACK IN FRAME CAP.  REPLACED CAP ANGLE IAW REO-06336, FABED INTERCOSTAL IAW DWG 57299201.
